# SDR UPS06847798

- Difficulty date: August 15, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 71,154 hours, 29,264 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Gouged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT CENTER L/E WING UPPER RIB HAS DEEP GOUGE AT XFS 435     BLENDED GOUGE IAW SRM 57-02-00 FIG 2 SHEET 2 (OUT OF LIMITS).  FABRICATED AND INSTALLED DOUBLER IAW SRM 57-3-3 FIG 5, SRM 57-02-00 AND SRM 51-1-20D AT RT CENTER L/E UPPER RIB XFS 435.
